Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Minocycline

Autoimmune-like hepatitis in an adolescent patient: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Heurgue-Berlot A, Bernard-Chabert B, Diebold M-D, Thiefin G.Drug-induced autoimmune-like hepatitis: A case of chronic course after drug withdrawal. Digestive Diseases and Sciences 56: 2504-2505, No. 8, Aug 2011. Available from: URL: http://dx.doi.org/10.1007/s10620-011-1786-8 - France

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Minocycline. React. Wkly. 1369, 29 (2011). https://doi.org/10.2165/00128415-201113690-00105

    Download citation

    Keywords

    • Prednisolone
    • Acne
    • Minocycline
    • Autoimmune Hepatitis
    • Ursodeoxycholic Acid